# SDR ASAA2023040942818

- Difficulty date: April 9, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 27,432 hours, 8,552 cycles
- System (JASC): 2310 · HF Communications System
- Part: Panel
- Part number: G716401
- Part serial: 459
- Condition: Faulted
- Location: Cockpit
- Part time: 27,432 hours, 8,544 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF/SAT XFER BACKLIGHT BURNT OUT IN THE #2 HF POSITION. GROUNDED - YES. REMOVED AND REPLACED HF/SAT TRANSFER PNL REF B737-900 AMM 23-15-00.
